# SDR SWIA202410210119

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 43,693 hours, 33,066 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT. (FLIGHT 6973 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29022551 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE FOLLOWING CAMPS FOR TROUBLESHOOTING AND CORRECTIVE ACTIONSOF STEERING INOP CAUTION.CP 29030865  FOR TAXI CHECKCP# 29025712: TROUBLESHOOTING OF STEERING INOP CAUTION.CP# 29025998: INSPECTED CONNECTORS ASSOCIATED TO NWS SYSTEM ON NLG FOR CONDITION AND SECURITYCP# 29026957: MEGGER/WIRING CHECKSCP# 29027067: NWS ECU REPLACEMENTCP# 29030865: TAXI CHECK"
